I went for a sexual health screening a couple of months ago.
Patient :I went for a sexual health screening a couple of months ago, the doctor said I had a tiny case of thrush and also chlamydia. I took the single dose of antibiotics for chlamydia and started using the miconazole nitrate/hydrocortisone 2%/1% cream as directed. I started feeling funny about using this cream on my penis and found some horror stories online of people having damage from using it and ceased. Currently, my penis is red and itchy and I have some itchyness in my prostate and tingling sensations in the testicles. I also feel like I may be getting cold/flu like symptoms. I have little money and my town's health services are limited. Who should I call and how urgent is this?
Symptoms: Itchy/burning sensation on penis, prostate location regular tingling sensation in testicles, general discomfort in genital region
Thank you for your query at AskTheDoctor.com
I understand your concern.
The redness in penis could be because of chlamydia which still hasn't resolved. Do you have any problems in urination?
Thrush doesn't cause such symptoms.
Anyway you don't worry about using the medicine. You have been prescribed correct medicine and it will reduce the rash slowly.
There will be a lot of such stories, please ignore.
The tingling in the prostate can also be ascribed to chlamydia. It is better if you can talk to your PCP about it, who can extend your antibiotic usage.
If possible try to send an image of the rash.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.